# SDR LEGR20150313001

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N671LE
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5130
- Aircraft time: 4,426 hours, 1,494 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 1159SCL5045
- Condition: Broken
- Location: Mlg
- Part time: 4,426 hours, 1,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ROTOR TABS TORE, BROKEN OFF SEVERAL ROTORS ON ALL 4 BRAKE ASSEMBLIES.  PN 1159SCL504-5, LT OTBD SN 5231EP, LT INBD SN 5010EM, RT INBD 5011EM, RT OTBD SN 5013EM.  LT INBD, RT INBD & RT OTBD BRAKES ARE ORIGINAL EQUIPMENT FROM BUILD.  LT OTBD WAS INSTALLED AT ACFT TT 2783.3, LDGS 935, CONDITION AT TIME INSTALLED UNKNOWN.
